MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS; CUROS JET DISINFECTING CAP

3M HEALTH CARE 3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS; CUROS JET DISINFECTING CAP
Model Number N/A
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Underdose (2542)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current product labeling notes the potential for intermittent leaking with baxter® continu-flo¿ solution set with clearlink¿ luer activated valve.Please see the exact wording below: caution: there is a potential for intermittent leaking when baxter® continu-flo¿ solution set with clearlink¿ luer activated valve or bd maxzero¿ needle-free connectors are used under pressure with 3m¿ curos jet¿ disinfecting caps (cfj1-270 and cfj5-250.) monitor these connectors if used under pressure.Alternatively, 3m¿ curos¿ disinfecting cap for needleless connectors (cff1-270 and cff10- 250) may be used.
 
Event or Problem Description
A nurse reported 3m¿ curos jet¿ disinfecting caps were placed on the needleless connector ports of a patient's iv tubing.The nurse reported a curos cap "failed" on one of the needleless connector ports and a puddle of propofol iv medication was found on the floor underneath the iv port.The nurse reported this resulted in the patient not receiving the appropriate dose of medication.No additional information has been received to date.

Brand Name
3M¿ CUROS JET¿ DISINFECTING CAP FOR NEEDLELESS CONNECTORS
Common Device Name
CUROS JET DISINFECTING CAP
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8565291
Report Number2110898-2019-00069
Device Sequence Number2339342
Product Code LKB
UDI-Device Identifier30707387773824
UDI-Public30707387773824
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCFJ1-270
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAXTER CLEARLINK CONTINU-FLO SOLUTION SET; ONELINK NEEDLELESS CONNECTORS
Outcome Attributed to Adverse Event Other;